# SDR DALA2023030201550

- Difficulty date: February 23, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 54,479 hours, 39,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGE AT C-2 DOORWAY JAMB EDGE AT DOOR CUT OUT SURROUND AREA BELOW DOOR STOP #2. SUMMARY SEE NRC 003-0001:0514-2001/003 00003: COMPLIED WITH ER/A PRI 606111-14 REV'S "0","1","2","3" AND ALL REPAIR INSTRUCTIONAL STEPS ARE COMPLETED, ENSURED FINAL ER/A 606111-14 -14 REV. ORIG. SECTION I PERMANENT REPAIR INSTRUCTIONS FOR FUSELAGE / AFT CARGO AREA / L-25R / SKIN REPAIR AND MATCHED WITH INSTRUCTIONAL STEPS COMPLETED ON ER/A PRI 606111-14 REV'S "0","1","2","3". (LP #2641238)
